A completeness criterion for Kaniadakis, Abe and two-parameter generalized statistical theories

Thomas Oikonomou, G. Baris Bagci

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We recently provided a criterion of completeness valid for any generalized thermostatistics to check whether they form a bijection from R+/R (set of positive real numbers/all real numbers) to R/R+ in a previous paper. In the current work, we apply this criterion to Kaniadakis, Abe and two-parameter generalized functions and obtain their respective validity ranges.

Original languageEnglish
Pages (from-to)137-146
Number of pages10
JournalReports on Mathematical Physics
Volume66
Issue number1
DOIs
Publication statusPublished - Aug 1 2010
Externally publishedYes

Keywords

  • Deformation parameter range
  • Deformed logarithm/exponential
  • Kaniadakis statistics
  • Two-parameter deformed functions

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A completeness criterion for Kaniadakis, Abe and two-parameter generalized statistical theories'. Together they form a unique fingerprint.

Cite this